# SDR SWIA202156551

- Difficulty date: February 15, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N785SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10285
- Aircraft time: 31,094 hours, 18,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drain Valve
- Condition: Misinstalled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING INCORPORATION OF SB 670BA-53-057 FUSELAGE - CENTER FUSELAGE - MODIFICATION OF THE DRAIN VALVES IN THE CENTER FUSELAGE BETWEEN FS280.00 AND FS333.00. FORWARD LH AND RH DRAIN DOUBLERS BETWEEN FS280 - FS295 FOUND TO BE INSTALLED AT INCORRECT LOCATIONS   (C-CHECK) RO 3/2/2021   PERFORMED CUTOUT AND DOUBLER REO REPAIR 670-53-21-1956 REV --, DATED 2021-02-24 TO FUSELAGE SKIN BETWEEN FS280.00 - FS295.00 STR 26L - STR 26R (DEVIATION TO SB 670-53-057) ALL STEPS OF REO 670-53-21-1956 REV --, DATED 2021-02-24 HAVE BEEN COMPLETED. PRESSURE LEAK CHECK CHECKED GOOD, NO LEAKS NOTED. COMPLETED 51-900-1002-SKY. SEE CONTINUATION CARD FOR DETAILS.
